# SDR DALA2018110986561

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 10,004 hours, 3,249 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Lever
- Condition: Broken
- Location: F/O Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3854 FIRST OFFICER OXYGEN MASKS ''PRESS TO TEST AND RESET" LEVER BROKE OFF . CORRECTIVE ACTION: RE-SECURED TEST LEVER SWITCH. TESTED F/O 02 MASK PER B737 AMM REF 35-12. TESTED MIC FUNCTIONS PER AMM 23-51. OK FOR SVC .(5135506).
